Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 45-48

S. M. Mirmohseni, S. H. Nasseri, A. Zabihi
      An interactive possibilistic programming for fuzzy multi objective solid transportation problem
      Applied Mathematical Sciences, Vol. 11, 2017, no. 45, 2209-2217
      https://doi.org/10.12988/ams.2017.75181

Cesar A. Gomez S., Juan C. Hernandez
      On an integrable system and its relation with the Schwarz KdV equation: exact traveling wave solutions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 45, 2219-2223
      https://doi.org/10.12988/ams.2017.78247

S. Corsaro, P.L. De Angelis, Z. Marino, F. Perla, P. Zanetti, U. Fiore
      Stock price forecasting with an hybrid model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 45, 2225-2236
      https://doi.org/10.12988/ams.2017.77215

V. V. Kharat, D. R. Hasabe, D. B. Dhaigude
      On existence of solution to mixed nonlinear fractional integrodifferential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 45, 2237-2248
      https://doi.org/10.12988/ams.2017.77221

Loredana Ciurdariu
      New Hermite-Hadamard type inequalities using the Riemann-Liouville fractional integral
      Applied Mathematical Sciences, Vol. 11, 2017, no. 46, 2249-2263
      https://doi.org/10.12988/ams.2017.77229

Iis Setiowati, Ihda Hasbiyati, M. D. H. Gamal
      Scheduling aircraft landing at single runway
      Applied Mathematical Sciences, Vol. 11, 2017, no. 46, 2265-2273
      https://doi.org/10.12988/ams.2017.77233

Rado Yendra, Habibis Saleh, Ade Novia Rahma
      Numerical simulation of natural convection around an undulated cylinder
      Applied Mathematical Sciences, Vol. 11, 2017, no. 46, 2275-2281
      https://doi.org/10.12988/ams.2017.76211

Rado Yendra, Habibis Saleh, Elfira Safitri
      Numerical simulation of natural convection in a porous annulus filled with titania nanoliquids
      Applied Mathematical Sciences, Vol. 11, 2017, no. 46, 2283-2289
      https://doi.org/10.12988/ams.2017.76212

Ida Ayu Putu Ari Utari, Hariyanto
      Stability and persistence analysis of mathematical model of BCG immunotherapy in superficial bladder cancer
      Applied Mathematical Sciences, Vol. 11, 2017, no. 46, 2291-2304
      https://doi.org/10.12988/ams.2017.77237

Ali Al-Fayadh, Maryam Abdulkareem
      Improved transform based image compression methods
      Applied Mathematical Sciences, Vol. 11, 2017, no. 47, 2305-2314
      https://doi.org/10.12988/ams.2017.77238

G.Sh. Tsitsiashvili
      Multivariate fractional Brownian motion in cube with reflecting edges
      Applied Mathematical Sciences, Vol. 11, 2017, no. 47, 2315-2324
      https://doi.org/10.12988/ams.2017.78253

Norman Neukel
      Extension of a dual equivalence class model and its application to the socio-economy of the German real estate market
      Applied Mathematical Sciences, Vol. 11, 2017, no. 47, 2325-2340
      https://doi.org/10.12988/ams.2017.78254

M. N. Muhaijir, M. Soleh, E. Safitri
      New modification of Chebyshev's method with seventh-order convergence
      Applied Mathematical Sciences, Vol. 11, 2017, no. 47, 2341-2350
      https://doi.org/10.12988/ams.2017.77223

Arley Gomez, Carolina Mejia, J. Andres Montoya
      On the linear shareability of matroids
      Applied Mathematical Sciences, Vol. 11, 2017, no. 48, 2351-2365
      https://doi.org/10.12988/ams.2017.78251

C. S. Ryoo
      On degenerate Carlitz's type q-tangent numbers and polynomials associated with p-adic q-integral on Zp
      Applied Mathematical Sciences, Vol. 11, 2017, no. 48, 2367-2375
      https://doi.org/10.12988/ams.2017.78257

Firuz Kamalov
      Expected information gain
      Applied Mathematical Sciences, Vol. 11, 2017, no. 48, 2377-2382
      https://doi.org/10.12988/ams.2017.7260

Pascal Stiefenhofer
      Catastrophe theory and postmodern general equilibrium: some critical observations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 48, 2383-2391
      https://doi.org/10.12988/ams.2017.77242